Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 627570, 6 pages
http://dx.doi.org/10.1155/2013/627570
Research Article

Sign-Changing Solutions for a Fourth-Order Elliptic Equation with Hardy Singular Terms

1Institute of Mathematics, School of Mathematics and Computer Sciences, Nanjing Normal University, Nanjing 210097, China
2School of Mathematics and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 8 August 2013; Accepted 28 October 2013

Academic Editor: Wan-Tong Li

Copyright © 2013 Ruichang Pei and Jihui Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. C. Lazer and P. J. McKenna, “Large-amplitude periodic oscillations in suspension bridges: some new connections with nonlinear analysis,” SIAM Review, vol. 32, no. 4, pp. 537–578, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Micheletti and A. Pistoia, “Multiplicity results for a fourth-order semilinear elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 31, no. 7, pp. 895–908, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Chipot, Variational Inequalities and Flow in Porous Media, vol. 52, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Zhang and S. Li, “Multiple nontrivial solutions for some fourth-order semilinear elliptic problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 60, no. 2, pp. 221–230, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Wu, S. T. He, and Y. T. Shen, “Existence of nontrivial solutions to an asymptotically linear biharmonic equation,” Acta Mathematica Sinica, vol. 54, no. 1, pp. 9–14, 2011. View at Google Scholar · View at MathSciNet
  6. Adimurthi, M. Grossi, and S. Santra, “Optimal Hardy-Rellich inequalities, maximum principle and related eigenvalue problem,” Journal of Functional Analysis, vol. 240, no. 1, pp. 36–83, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Liu and Y. Huang, “On sign-changing solution for a fourth-order asymptotically linear elliptic problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 5, pp. 2271–2276, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Zhou and X. Wu, “Sign-changing solutions for some fourth-order nonlinear elliptic problems,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 542–558, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Zou, Sign-Changing Critical Point Theory, Springer, New York, NY, USA, 2008. View at MathSciNet
  10. Z. Liu and J. Sun, “Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations,” Journal of Differential Equations, vol. 172, no. 2, pp. 257–299, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Mao and Z. Zhang, “Sign-changing and multiple solutions of Kirchhoff type problems without the P.S. condition,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 3, pp. 1275–1287, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-S. Zhou, “Existence of asymptotically linear Dirichlet problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 44, pp. 909–918, 2001. View at Google Scholar
  13. Y. Liu and Z. Wang, “Biharmonic equations with asymptotically linear nonlinearities,” Acta Mathematica Scientia B, vol. 27, no. 3, pp. 549–560, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet